# SDR UPS06847097

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREASE LEFT FUSELAGE AT STA 1340 THRU 1400.  A/C FERRIED TO HEAVY MX VENDOR FOR REPAIR.  RMVD DMG. PER SRM 53-02-01-0, FIG.7;VERIFIED DMG RMVD; COMPLETED REPAIR BY INSTALLING DOUBLER PER SRM 53-02-01-0,FIG 7; PRIMED & PAINTED REPAIR DOUBLER ON NRC 924844, 924845 & 924846. FUSELAGE SKIN DMG REPAIRS AT STA. 1420/29L & 1460/29L C/W EO DC8-5330-24525-A. RE- PEAT INSP. DO AT C CK. PERM. REP DUE W/IN 6000 FLT CYCLES.
